Depression

Question
Posted by: | 2017/11/15

Q.

Serdep

I have been subscribed serdep 50, in June. t first it was magically, but then I felt drugged, all the time, like I’m angry but there is no emotion. I couldn’t stop sleeping, 10 hours at night and every opportunity in between. I September I developed chronic runs, and no antibiotics or over the counter treatment stopped it. I was drained. I stopped it two days ago. I immediately felt more alive, but swing between angry and sad, I also don’t sleep. Please advise what alternatives are ther? On tripline, I crashed my car 12 hours after taking it and laughed for 2 day’s...help.

Expert's Reply

A.

Depression expert
- 2017/11/16

Serdep is a trade name for the antidepressant Sertraline.  Antidepressants affect us all differently, because we differ significantly in our internal chemistry. So one which A finds very helpful, B finds it useless ; C has very unpleasant side-effects on it, D has no such trouble.
The side-effects you describe experiencing with this and another drug are unusual, and it sounds as though you may be unusually sensitive to some side-effects.  Constipation is more often a problem on these drugs than diarrhoea but I'm a bit worried about your having been put on antibiotics when you experienced diarrhea as this is often not a good idea.
There are many alternative antidepressant meds, but I think the best bet would be for you to get a second opinion from a specialist psychiatrist, who can re-assess you carefully, decide whether you have the sort of depression that needs medication, and discuss with you the treatment alternatives.  One of those worth considering would be CBT ( Cognitive-Behaviour Therapy ) a specific form of counselling which can be very helpful and has no side-effect problems !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Anonymous | 2017/11/22

I am on Serdep for a few month now and it really works but I'm finding sometime still having panic attacks especially when stressed

Reply to Anonymous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.